Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 8, NWS North Platte, NE

April 18, 2015Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Apr 18, 2015, 8:11 PM MDT for Cherry County, Nebraska. It was in force for 64 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 18, 2015, 8:11 PM MDT (02:11 UTC)
Expired
Apr 18, 2015, 9:15 PM MDT
In force
64 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Cherry County, NE

The radar

The North Platte radar (KLNX), 23 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 18, 8:15 PM MDTHAIL 0.8815 Ne Mullen, NEDIME TO NICKEL SIZE HAIL COVERING THE GROUND
Apr 18, 8:38 PM MDTHAIL 0.889 N Seneca, NENICKEL SIZE HAIL COVERING THE GROUND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.2 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 88 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
88 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
2027 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

901 
WUUS53 KLBF 190211
SVRLBF
NEC031-190315-
/O.NEW.KLBF.SV.W.0008.150419T0211Z-150419T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
911 PM CDT SAT APR 18 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 1015 PM CDT/915 PM MDT/

* AT 809 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
  SENECA...AND MOVING SOUTHEAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTH
  CENTRAL CHERRY COUNTY.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 157 AND 161.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4209 10034 4209 10084 4219 10098 4227 10091
TIME...MOT...LOC 0211Z 304DEG 10KT 4219 10086

HAIL...1.00IN
WIND...60MPH

$$

SPRINGER
1 follow-up statement
690 
WWUS53 KLBF 190309
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
909 PM MDT SAT APR 18 2015

NEC031-190320-
/O.EXP.KLBF.SV.W.0008.000000T0000Z-150419T0315Z/
CHERRY NE-
1009 PM CDT SAT APR 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHERRY COUNTY
WILL EXPIRE AT 915 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4209 10034 4209 10084 4219 10098 4227 10091
TIME...MOT...LOC 0310Z 304DEG 10KT 4210 10068

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 5:13 PM MDT, 2 hours 58 minutes earlier.

Area forecast discussion, Apr 18, 5:13 PM MDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
613 PM CDT SAT APR 18 2015

.SYNOPSIS...
ISSUED AT 255 PM CDT SAT APR 18 2015

ANALYSIS OF THE 19Z MSL DATA SHOWED LOW PRESSURE CENTERED IN WESTERN
KANSAS WITH A WARM FRONT ACROSS NORTHERN KANSAS...A COLD FRONT INTO
THE OKLAHOMA/TEXAS PANHANDLE AND AN INVERTED TROUGH FROM SOUTHWEST
TO NORTH CENTRAL NEBRASKA. IN THE UPPER LEVELS...THE WATER VAPOR
IMAGERY SHOWED A CLOSED CYCLONIC CIRCULATION LOCATED IN EASTERN
COLORADO.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 255 PM CDT SAT APR 18 2015

THE CENTER OF STRONG CUT OFF LOW /H500 MB TEMP -25C/ IS NEAR AKRON
COLORADO THIS AFTERNOON. HIGH RES MODELS INSIST THAT
CONVECTION...AIDED BY A SIGNIFICANT PV ANOMALY ROTATING NORTHEAST
INTO WESTERN KANSAS AROUND THE LOW CENTER...WILL DEVELOP ONCE AGAIN
ACROSS NORTHWEST KANSAS AND SOUTHWEST NEBRASKA LATE THIS AFTERNOON
AND THIS EVENING. THE ACTIVITY WILL GROW UPSCALE MUCH LIKE LAST
NIGHT AS IT MOVES NORTH/NORTHEAST INTO THE REST OF WESTERN...CENTRAL
AND NORTH CENTRAL NEBRASKA TONIGHT.

AS FAR AS SEVERE POTENTIAL...GOOD SURFACE HEATING UNDERWAY ATTM
ACROSS SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. EXPECTING MUCAPE ON
THE ORDER OF 1500 J/KG BY LATE AFTERNOON INTO THE EVENING HOURS. ONE
WEAKNESS ARE THE WIND FIELDS ARE FAIRLY LIGHT...AND NOT A A LOT OF
VEERING WITH HEIGHT. NEVERTHELESS WITH THE STEEP LOW AND MID LEVEL
LAPSE RATES...WILL SEE SOME VIGOROUS UPDRAFTS...AND SOME HAIL LIKELY
WITH THOSE STRONGER UPDRAFTS. TORNADO POTENTIAL IS NOT ZERO...BUT
AGAIN WITH THE WEAK WIND FIELDS AND LIMITED VEERING...NOT EXPECTING
THAT TO BE THE PRIMARY RISK. IF A TORNADO OCCURS IT WOULD MORE THAN
LIKELY BE WEAK. K INDICES ARE HIGH...AND LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE.

THE CLOSED H500 MB CIRCULATION IS FORECASTED TO MIGRATE INTO
NORTHWEST KANSAS BY SUNDAY MORNING...AND CONTINUE EAST ACROSS KANSAS
DURING THE DAY. A SMALL DEFORMATION BAND OF PRECIPITATION IS LIKELY
ON THE NORTH AND WEST SIDE OF THE TRACK. THE EXACT TRACK OF THE LOW
CENTER IS UNCERTAIN...AS CONVECTION LIKELY TO INFLUENCE THE MASS
FIELD AND EXPECT THE FINAL TRACK COULD END UP A LITTLE FARTHER
NORTH. THIS IS HINTED IN THE LATEST RUN OF THE RAP MODEL. OTHERWISE
A COLD FRONT ASSOCIATED WITH A SEPARATE NORTHERN STREAM SYSTEM WILL
CRASH THROUGH THE AREA...BRINGING GUSTY NORTHWEST WINDS TO THE
REGION.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 255 PM CDT SAT APR 18 2015

MEDIUM RANGE...(SUNDAY NIGHT THROUGH TUESDAY)

THE UPPER LEVEL LOW ACROSS COLORADO WILL LIFT OUT AND COLLIDE WITH
AN UPPER LEVEL SHORT WAVE ACROSS ACROSS THE NORTHERN GREAT LAKES
FORMING A VERY LARGE CLOSED UPPER LOW. UPSTREAM HEIGHTS RISE SHARPLY
ACROSS NRN CANADA SUPPORTING A BROAD AREA OF HIGH PRESSURE WHICH
CIRCULATE COOL AIR SOUTH THROUGH THE PLAINS AND MIDWEST. THIS KEEPS
THE FORECAST AREA IN COOL NORTHWEST FLOW. DAYTIME MIXING PRODUCES
PARTLY CLOUDY SKIES MONDAY AND TUESDAY PLACING A LIMIT ON HEATING.

MONDAY WOULD BE A WINDY DAY WITH NORTHWEST WINDS INCREASING TO 20
TO 30 MPH IN THE AFTN WHICH WEAKEN AT SUNSET. WINDS STAY REASONABLY
STRONG SUNDAY NIGHT ALSO. THE EFFECT ON TEMPERATURES WOULD BE FOR
LOWS MONDAY MORNING FALLING INTO THE UPPER 20S ACROSS WESTERN
NEBRASKA BUT ABOVE FREEZING EAST OF HIGHWAY 83. LOWS FALL BELOW
FREEZING EVERYWHERE MONDAY NIGHT EXCEPT ALONG HIGHWAY 281. HIGHS
RISE INTO THE 50S MONDAY AND LOWER 60S TUESDAY.

THE FORECAST IS DRY AND THE MODELS INDICATE DEW POINTS FALL INTO
TEENS AND 20S SUNDAY NIGHT THROUGH TUESDAY. THE RISK TO THE FORECAST
IS THAT THE VERY DRY AIR COULD SUPPORT COLDER LOWS THAN FORECAST BUT
THAT WOULD COMPETE DIRECTLY WITH THE WARM WET GROUND FROM THE HEAVY
RAINFALL.

EXTENDED RANGE...(TUESDAY NIGHT THROUGH SATURDAY)

A RIDGE IN WESTERN NORTH AMERICA CONTINUES TO BUILD INTO THE
NORTHWEST TERRITORIES AND NORTHERN ALBERTA OPENING UP A PATH FROM
NUNAVUT IN EXTREME NORTHERN CANADA TO NORTH CENTRAL AND NORTHEAST
NEBRASKA. AS A RESULT...TEMPERATURES ARE EXPECTED TO BE A LITTLE
BELOW THE SEASONAL AVERAGES IN THE NORTHEAST NEBRASKA SANDHILLS AND
THE NIOBRARA VALLEY WITH NIGHTTIME TEMPERATURES AT OR BELOW FREEZING
INTO FRIDAY MORNING. EVEN IN THE WESTERN SANDHILLS...THE EASTERN
PANHANDLE AND  SOUTHWEST NEBRASKA WILL BE SLIGHTLY BELOW AVERAGE
WITH LOWS IN THE LOW TO MID 30S.

IN THE SOUTHWEST STATES...A TROUGH DIGS INTO SOUTHERN CALIFORNIA
RESULTING IN SOUTHWEST FLOW ALOFT ACROSS THE CENTRAL PLAINS. A WEAK
INVERTED TROUGH MOVING ACROSS THE PLAINS COULD BRING THE POSSIBILITY
OF SHOWERS TO CENTRAL AND WESTERN NEBRASKA THURSDAY THROUGH
SATURDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 612 PM CDT SAT APR 18 2015

SCATTERED THUNDERSTORMS IN CENTRAL AND SOUTHWEST NEBRASKA ARE
EXPECTED TO INCREASE IN COVERAGE AND INTENSITY THIS EVENING UNTIL
02Z. DURING THAT TIME...HAIL AND VERY HEAVY RAIN CAN BE EXPECTED
WITH LARGE HAIL POSSIBLE. AFTER 02Z...THE PROBABILITY OF
THUNDERSTORMS WILL DECREASE. THEN...CEILING AND VISIBILITY WILL BE
ABOVE THE INSTRUMENT THRESHOLD THOUGH MARGINAL CONDITIONS ARE
POSSIBLE.

AFTER 08Z...WIND WILL SHIFT TO 340-360 AT 10-16KT AND THEN INCREASE
TO 14-18G24-30KT BY 14Z.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...SPRINGER
SHORT TERM...TAYLOR
LONG TERM...CDC/SPRINGER
AVIATION...SPRINGER
Hazardous weather outlook, Apr 18, 3:08 PM MDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
408 PM CDT SAT APR 18 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-192115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
408 PM CDT SAT APR 18 2015 /308 PM MDT SAT APR 18 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

A FEW SEVERE THUNDERSTORMS CAPABLE OF LARGE HAIL...WIND DAMAGE
AND ISOLATED TORNADOES ARE POSSIBLE THIS EVENING. THE AREA OF
CONCERN IS GENERALLY ALONG AND SOUTH OF A LINE FROM BURWELL TO
BREWSTER TO HYANNIS TO OSHKOSH.

STORM DEVELOPMENT IS EXPECTED TO COMMENCE ACROSS SOUTHWEST AND
SOUTH CENTRAL NEBRASKA EARLY THIS AFTERNOON...WITH STORMS MOVING
NORTH AND EAST INTO THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS PORTIONS OF CENTRAL AND
SOUTHWEST NEBRASKA THIS EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

TAYLOR

In the hours before

Special weather statement, Apr 18, 5:52 PM MDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
552 PM MDT SAT APR 18 2015

NEZ038-190045-
CUSTER NE-
652 PM CDT SAT APR 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CUSTER COUNTY UNTIL
745 PM CDT...

AT 650 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF PLEASANTON...OR 22 MILES NORTH OF
KEARNEY...MOVING NORTH AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
BLOCK HILL BASIN AROUND 735 PM CDT.
GAVIN SIDING AROUND 745 PM CDT.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 301 AND 307.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 73 AND 85.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER
Special weather statement, Apr 18, 5:54 PM MDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
654 PM CDT SAT APR 18 2015

NEZ071-190045-
FRONTIER NE-
654 PM CDT SAT APR 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRONTIER COUNTY
UNTIL 745 PM CDT...

AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CAMBRIDGE...OR 30 MILES SOUTHEAST OF
CURTIS...MOVING NORTH AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
MEDICINE CREEK RESERVOIR STATE RECREATION AREA AROUND 725 PM CDT.
ORAFINO AROUND 745 PM CDT.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TAYLOR
Special weather statement, Apr 18, 6:41 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
641 PM MDT SAT APR 18 2015

NEZ005-008-025-026-190130-
BLAINE NE-BROWN NE-EASTERN CHERRY NE-THOMAS NE-
741 PM CDT SAT APR 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY...
NORTHEASTERN THOMAS...SOUTHWESTERN BROWN AND BLAINE COUNTIES UNTIL
830 PM CDT...

AT 738 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES WEST OF BREWSTER...MOVING NORTHWEST AT 30
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
HAWLEY FLATS AROUND 750 PM CDT.
KOSHOPAH AROUND 800 PM CDT.
PURDUM AROUND 810 PM CDT.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 149 AND 152.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 213 AND 228.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER
Special weather statement, Apr 18, 7:28 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
728 PM MDT SAT APR 18 2015

NEZ005-008-025-026-190215-
BLAINE NE-BROWN NE-EASTERN CHERRY NE-THOMAS NE-
828 PM CDT SAT APR 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY...EASTERN
THOMAS...SOUTHWESTERN BROWN AND WESTERN BLAINE COUNTIES UNTIL 915 PM
CDT...

AT 827 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF
PURDUM TO 6 MILES SOUTHWEST OF HALSEY...AND MOVING WEST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THESE STORMS WILL BE NEAR...
PURDUM AROUND 900 PM CDT.
NATWICK AROUND 915 PM CDT.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 218 AND 242.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER
Special weather statement, Apr 18, 7:31 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
831 PM CDT SAT APR 18 2015

NEZ005-008-025-026-190215-
BLAINE NE-BROWN NE-EASTERN CHERRY NE-THOMAS NE-
831 PM CDT SAT APR 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY...
NORTHEASTERN THOMAS...SOUTHWESTERN BROWN AND NORTHWESTERN BLAINE
COUNTIES UNTIL 915 PM CDT...

AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
ELSMERE TO HALSEY...AND MOVING WEST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THESE STORMS WILL BE NEAR...
ELSMERE AROUND 900 PM CDT.
PURDUM AROUND 905 PM CDT.
NATWICK AROUND 910 PM CDT.
THEDFORD AROUND 915 PM CDT.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 145 AND 153.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 209 AND 231.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER
Local storm report, Apr 18, 7:32 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
832 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     HAIL             HALSEY                  41.90N 100.27W
04/18/2015  M0.25 INCH       BLAINE             NE   LAW ENFORCEMENT

            HAIL COVERING THE GROUND

&&

SNIVELY

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 7:11 PM MDTSevere Thunderstorm WarningLBFCherry64 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.